# SDR USAA2014031100005

- Difficulty date: March 10, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 8,572 hours, 2,926 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SHOWS ARMED ON ECAM & FLIGHT ATTENDANT PANEL EVEN THOUGH DOOR IS DISARMED.  REPLACED R2 DOOR PROXIMITY SENSOR 5WN2 IAW AMM 52-73-11.
